It is currently Sun Aug 20, 2017 12:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Cutting the film in half
PostPosted: Sat Nov 17, 2012 9:38 am 
Offline
New Poster
New Poster

Joined: Fri Nov 16, 2012 9:59 pm
Posts: 2
I need some help I'm new to suboxone and am taking 8 mg /2mg. I think it is too much It makes me vomite I was wondering if I could cut the film in half ?
Im sick all day from that amt.
Thank you


Top
 Profile  
 
 Post subject:
PostPosted: Sat Nov 17, 2012 9:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
You can certainly cut your dose in half, or even quarters if you feel like it.

What kind of opiate habit did you have prior to getting on Suboxone?

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Sat Nov 17, 2012 9:45 pm 
Offline
New Poster
New Poster

Joined: Fri Nov 16, 2012 9:59 pm
Posts: 2
Thanks Romeo, For your answer.I'm a reccovering pain pill addict from years. I'v ben cln for 3yrs and had some surgery on my rotator cuff and was scared i would get caught up in that life again .
I was using Vics and oxycodon for about a couple months trying to take them as instructed So I don't even know if i needed suboxone .
I'm all mixed up. But I don't like the way the dose makes me feel. it makes me feel sick I don't know whats going on
Thanks again :D


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Nov 17, 2012 10:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Suboxone is a strong medication, if you're feeling sick after taking it, chances are you're taking too much.

I'm going to try to put Suboxone into perspective for you. Temgesic, which has the same active ingredient as Suboxone, has been used in Europe for years for pain relief. It comes in a .2mg dose (200 micrograms), the Suboxone dose you're taking is 8mg (8000 micrograms).

Suboxone is also known as High Dose Buprenorphine (Buprenorphine is the active ingredient). High Dose Buprenorphine is used to treat addiction, but sometimes the high dose is simply too high for some of us who had smaller opiate habits.

Suboxone is also available in a 2mg/.5mg dose (the .5mg is the Naloxone content. The tabs you're taking are 8mg/2mg with 2mg of it being Naloxone). You may find it better to switch to the 2mg tabs. If the 2mg are still too much for you, you can cut them up into smaller doses as well.

Congratulations on your 3 years of clean time, that's AWESOME and I think it's pretty amazing that you realized you may be headed for trouble, so you gave Suboxone a shot. It really just sounds like you're on too high of a dose. Unfortunately, most doctors aren't very well informed when it comes to Suboxone and they usually start their patients out on WAY too high of a dose.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group